On the Dimension of the Solution Set for Semilinear Fractional Differential Inclusions
Ravi P. Agarwal,
Bashir Ahmad,
Ahmed Alsaedi and
Naseer Shahzad
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We investigate the existence and dimension of the solution set for a nonlocal problem of semilinear fractional differential inclusions. The main tools of our study include some well-known results on multivalued maps.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/305924.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/305924.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:305924
DOI: 10.1155/2012/305924
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().